A most unlikely hyperbola

Galbraith, P. L. (2003) A most unlikely hyperbola. Australian Senior Mathematics Journal, 17 1: 62-64.

Author Galbraith, P. L.
Title A most unlikely hyperbola
Journal name Australian Senior Mathematics Journal
ISSN 0819-4564
Publication date 2003
Volume 17
Issue 1
Start page 62
End page 64
Total pages 3
Editor Pat Forster
David Haimes
Place of publication Australia
Publisher Australian Association of Mathematics Teachers Inc.
Collection year 2003
Subject C1
330202 Curriculum Studies - Mathematics Education
740201 Secondary education
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Access Statistics: 50 Abstract Views  -  Detailed Statistics
Created: Wed, 15 Aug 2007, 02:17:42 EST